MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.During preparation of the device, the physician took the balloon out of the loop in the hypotube.It was noticed that the shaft separated where the hypotube meets the balloon.The procedure was completed with another of the same device, no patient complications nor injuries were reported.
 
Event or Problem Description
It was reported that shaft break occurred.During preparation of the device, the physician took the balloon out of the loop in the hypotube.It was noticed that the shaft separated where the hypotube meets the balloon.The procedure was completed with another of the same device, no patient complications nor injuries were reported.Returned product consisted of an emerge balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Microscopic examination revealed the hypotube is separated 51.9cm from the hub.Microscopic examination revealed that the tip is damaged and the balloon is loosely folded.There is blood present in the balloon, inflation lumen, and hub.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7906161
Report Number2134265-2018-61264
Device Sequence Number11130937
Product Code LOX
UDI-Device Identifier08714729806547
UDI-Public08714729806547
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2021
Device Model Number7130
Device Catalogue Number7130
Device Lot Number0022093385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1